# SDR USAA2011070500014

- Difficulty date: June 15, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,079 hours, 49,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6552873159A
- Part serial: 1324
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 CHECK - CRACK ON LOWER AFT CORNER OF L2 DOOR OUTER SKIN UPPER HINGE CUTOUT AT BS 966, WL 266.  REPAIRED LOWER AFT CORNER OF L2 DOOR OUTER SKIN UPPER HINGE CUTOUT AT BS 966, WL 266 IAW EA 130619.
